# SDR M36R20120424001

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: General aviation
- Filed by: Martinaire Aviation, LLC, repair station M36R626Y
- Aircraft: N9471B
- Make and model: Cessna 208B
- Aircraft serial: 208B0081
- Aircraft time: 12,272 hours, 14,989 cycles
- Engine: Pwa PT6A114A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Vent Line
- Part number: S5114S51148
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE OF A FLEET CAMPAIGN DIRECTIVE DURING AN ENGINE INSPECTION, A MECHANIC CHECKING THE VENT LINE OF THE OVERBOARD ENGINE BREATHER, FOUND THE RUBBER SECTION SWOLLEN INTERNALLY.  LEFT UNCHECKED TO THE POINT OF OBSTRUCTION, IT WOULD CAUSE THE ENGINE OF THIS ACFT TO START CONSUMING LARGE AMOUNTS OF ENGINE OIL AND COMPROMISE THE ENGINE BEARING SEALS RESULTING IN EXPENSIVE ENGINE REPAIRS. THE FLEET CAMPAIGN DIRECTIVE MENTIONED ABOVE WAS GENERATED BY THIS ACFT OPERATOR TO ADDRESS THE CONDITION OF THESE AGING HOSE SECTIONS.
